# SDR AALA20010783

- Difficulty date: April 14, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N1456D
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11468
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6459951
- Condition: Faulty
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DFW - FLT 2393 - EN ROUTE MDW-DFW - CREW REPORTS FUMES AND SMOKE IN CABIN.  ACCOMPLISHED SMOKE/FIRE CHECKLISTS.  DECLARED EMERGENCY PROCEEDED TO DFW AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED RIGHT SIDE RECIRCULATION FAN.  PERFORMED PACK BURNOUT PER THE MM.  NO SMOKE OR ODOR NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
